# SDR CALA0800494

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 28,521 hours, 15,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546557
- Condition: Cracked
- Location: Bs 787 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND STATION 787 AT S8L AIR CONDITIONING (A/C) BRACKET INBOARD MOUNT HOLE CRACKED.  REPAIRED CRACKED FRAME AT LEFT-HAND STATION 787 S8L PER EA 5310-04498.
